# SDR F3LA2024070800099

- Difficulty date: July 8, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N361FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09221
- Aircraft time: 14,753 hours, 6,654 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: D2902083800000
- Condition: Cracked
- Location: Hydraulic System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ACFT WAS REMOVED FROM SERVICE UNTIL REPAIRS MADE. REFERENCE LP352447 ITEM 1, LOST-YELLOW HYDRAULIC SYSTEM.    FOUND PYLON HIGH PRESSURE FITTING CRACKED. REMOVED AND REPLACED FITTING REF.AMM 29-13-49-400-813-A. LEAK CHECK GOOD. OK TO CONTINUE.
